# SDR UPS96805980

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT CENTER L/E RIB CRACKED AT APPROX STA XFS 353 UPPER SIDE.  STOP DRILLED CRACKS, FAB REPAIR ANGLES AND INSTALLED IAW DC8-SRM 57-3-0 AND 57-2-0.
